How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
659881
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

Is there a psychotic side effect of Zyclara?

This answer was rated:

Is there a psychotic side effect of Zyclara?

Zyclara is a topical medication and as such should have minimal systemic side effects. The most common side effects relate to local effects of irritation at application site.

There was no evidence of any psychiatric or psychotic side effects in the clinical trials. Since this was released onto general release then there are rare reports of agitation and depression, however we do not have evidence of a direct link.

Age 20 is a common age for new onset psychosis to develop, especially if there is any history of recreational drugs or alcohol. A full mental state examination by a psychiatrist would be needed, but it is less likely that a direct relationship could be established with this episode and Zyclara.

Pauline and 6 other Health Specialists are ready to help you